# SDR YENA2021040200202

- Difficulty date: March 30, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 02970
- Aircraft time: 55,023 hours, 19,581 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT # 2416, AUS - MCO. AIRCRAFT N648 OPERATING FLIGHT #2416 REPORTED THE FOLLOWING ODOR EVENT: “PASSING 10,000 IN DESCENT NOTICED FAINT DRY MUSTY SMELL. TOTALLY DISSIPATED PASSING 3,000 FEET. INFO NOTICE 2017-TO15F SECTION B APPLIED AND APU WAS PLACED ON MEL. THERE IS PREVIOUS HISTORY WITH THIS DEFECT. AIRCRAFT WILL RON IN JFK FOR TROUBLESHOOTING ; AIRCRAFT N648 OPERATING FLIGHT #2416 REPORTED THE FOLLOWING ODOR EVENT: “PASSING 10,000 IN DESCENT NOTICED FAINT DRY MUSTY SMELL. TOTALLY DISSIPATED PASSING 3,000 FEET. INFO NOTICE 2017-TO15F SECTION B APPLIED AND APU WAS PLACED ON MEL. THERE IS PREVIOUS HISTORY WITH THIS DEFECT. AIRCRAFT WILL RON IN JFK FOR TROUBLESHOOTING.
